# SDR UALA2013043003010

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,642 hours, 13,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Pawl
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR OUTSIDE SLIDE ARMING MECHANISM PAWL BROKEN.   ARMING PAWL REPLACED IAW AMM.
